On Dilation, Scattering and Spectral Theory for Two-Interval Singular Differential Operators
| dc.contributor.author | Allahverdiev, Bilender P. | |
| dc.contributor.author | Uğurlu, Ekin | |
| dc.contributor.author | Ugurlu, Ekin | |
| dc.contributor.authorID | 238990 | tr_TR |
| dc.contributor.other | Matematik | |
| dc.date.accessioned | 2025-09-23T12:49:20Z | |
| dc.date.available | 2025-09-23T12:49:20Z | |
| dc.date.issued | 2015 | |
| dc.description | Allahverdiev, Bilender P./0000-0002-9315-4652 | en_US |
| dc.description.abstract | This paper aims to construct a space of boundary values for minimal symmetric singular impulsive-like Sturm-Liouville (SL) operator in limit-circle case at singular end points a, b and regular inner point c. For this purpose all maximal dissipative, accumulative and self-adjoint extensions of the symmetric operator are described in terms of boundary conditions. We construct a self-adjoint dilation of maximal dissipative operator, a functional model and we determine its characteristic function in terms of the scattering matrix of the dilation. The theorem verifying the completeness of the eigenfunctions and the associated functions of the dissipative SL operator is proved. | en_US |
| dc.identifier.citation | Allahverdiev, B.P., Uğurlu, E. (2015). On dilation, scattering and spectral theory for two-interval singular differential operators. Bulletin Mathematique De La Societe Des Sciences Mathematiques De Roumanie, 58(4), 383-392. | en_US |
| dc.identifier.issn | 1220-3874 | |
| dc.identifier.issn | 2065-0264 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12416/15376 | |
| dc.language.iso | en | en_US |
| dc.publisher | Soc Matematice Romania | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Impulsive-Like Sturm-Liouville Operator | en_US |
| dc.subject | Extensions Of The Symmetric Operator | en_US |
| dc.subject | Dissipative Operator | en_US |
| dc.subject | Self-Adjoint Dilation | en_US |
| dc.subject | Completeness Of The Eigenfunctions And The Associated Functions | en_US |
| dc.title | On Dilation, Scattering and Spectral Theory for Two-Interval Singular Differential Operators | en_US |
| dc.title | On dilation, scattering and spectral theory for two-interval singular differential operators | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.id | Allahverdiev, Bilender P./0000-0002-9315-4652 | |
| gdc.author.institutional | Uğurlu, Ekin | |
| gdc.author.wosid | Allahverdiev, Bilender/Itv-3966-2023 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | [Allahverdiev, Bilender P.] Suleyman Demirel Univ, Dept Math, TR-32260 Isparta, Turkey; [Ugurlu, Ekin] Cankaya Univ, Dept Math & Comp Sci, TR-06530 Ankara, Turkey | en_US |
| gdc.description.endpage | 392 | en_US |
| gdc.description.issue | 4 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q4 | |
| gdc.description.startpage | 383 | en_US |
| gdc.description.volume | 58 | en_US |
| gdc.description.woscitationindex | Science Citation Index Expanded | |
| gdc.description.wosquality | Q3 | |
| gdc.identifier.wos | WOS:000365456800002 | |
| gdc.wos.citedcount | 12 | |
| relation.isAuthorOfPublication | 3ed3f5e7-664c-4705-8ea5-43fa2a1f53d3 | |
| relation.isAuthorOfPublication.latestForDiscovery | 3ed3f5e7-664c-4705-8ea5-43fa2a1f53d3 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |